Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hypertensive experiences?

Posted by ayrity on July 26, 2002, at 23:14:20

In reply to Re: hypertensive experiences? SLS SLS, posted by cybercafe on July 26, 2002, at 0:15:21

> i believe some people commented that parnate >can react with it's own stimulant-type metabolites to cause a spontaneous hypertensive crisis? though i imagine this must be quite rare
>

Yes, this is quite rare- lucky me! As I've written before, I seem to get all the side effects of meds and little benefit.

Update- I'm still on the Parnate 30 daily- instead of taking 20 mg in the AM/10 in the PM I'm spreading the dose evenly throughout the day. My blood pressure *still* spikes after each dose, but not quite as high before and I might be adapting to it. We're giving it another few weeks; if no change then off with the Parnate. Since 30 mg doesn't seem to do much for my mood and energy (in fact I feel worse, more withdrawn, irritable and tired), there's no sense in continuing it if we can't up the dose without causing more BP problems.

In answer to someone's previous question, yes my doc's MAOI of choice is Marplan- he feels it's equally effective and has fewer side effects, though he does prescribe Nardil as well (I guess it depends on the case; knowing all the bad side effects I'm prone to, maybe he feels Marplan is a better choice).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ayrity thread:75408
URL: http://www.dr-bob.org/babble/20020725/msgs/113899.html